# SDR DALA2015050603112

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR 834 ON LT LOAD TRANSMITTING PROFILE IN PASSENGER CABIN, L=0.350".  ATTACH FORM 5100-3201 AND SSI 522102-01-1.  REPLACED TRANSMITTING PROFILE LOCATED ON EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN IAW SRM 51-72-11;
